Affordable Access

Publisher Website

Monogenic bialgebras over finite fields and rings of Witt vectors

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
163
Issue
2
Identifiers
DOI: 10.1016/s0022-4049(00)00163-8
Disciplines
  • Mathematics

Abstract

Abstract We classify a certain collection of bialgebras that are generated by a single element over a finite field k, giving a parameterization using positive integers. We then put necessary and sufficient conditions on this pair so that the bialgebra lifts uniquely to the ring W( k) of Witt vectors with coefficients in k, and finally provide a formula for the number of such lifts.

There are no comments yet on this publication. Be the first to share your thoughts.